# SDR DL72L972116

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REAR SPAR OF THE RT ELEVATOR IS CRACKED ON THE LOWER I/B SIDE OF THE SECOND FROM THE I/B HINGE FITTING.  THE CRACK IS APPROXIMATELY .25 LONG.  THIS CRACK LENGTH IS WITHIN THE .250 STOP DRILL LIMITS OF BAC S/B 727-55-0089.  THE CRACK WILL BE STOP-DRILLED UNTIL REPAIR/MODIFICATION PER DAL EO 4-70183-12AD.
